# SDR ASAA2019112031415

- Difficulty date: November 20, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,661 hours, 13,709 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND A SHORT TIME FAULT ON THE #2 ENG, FAULT # 75-10452 "THE VBV POSITION SIGNALS DISAGREE". GROUNDED - YES. PERFORMED B737-800 FIM 75-32 TASK 803 NO FAULTS PRESENT AND APPEARS TO BE A ONE TIME FAULT, SYSTEM OP CHECKS GOOD.
